I am due to have my 8th injection next week, but this month has been particularly bad for the hot flushes. They are constant throughout the day and night around 30 to 50 a day, maybe more. Last month didn't work as I had a period, this month I haven't but I am struggling to cope with the hot flushes. Do side effects wear off eventually?
No responses have yet been posted. Add your response to this question.
- Zoladex Information for Consumers
- Zoladex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoladex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jul 2010 • 1 answer
I had 1 shot of Zoladex so far. I have had my period now for 14 days is this normal? I am scheduled?
Posted 24 Nov 2010 • 1 answer
Hot Flashes - have been having night and some day flashes for years nites being from 15 min -15 mins
Posted 8 Apr 2011 • 1 answer
Posted 27 Jan 2016 • 0 answers
Anastrozole - Taking Stradexa. All female organs removed. Hot flushes a lot espcialy at night. Does?
Posted 30 Aug 2016 • 0 answers